IJPAM: Volume 83, No. 3 (2013)

OSCILLATIONS OF OF FIRST ORDER IMPULSIVE
DIFFERENTIAL NEUTRAL CONSTANT DELAY
EQUATIONS WITH MIXED COEFFICIENTS

M.B. Dimitrova1, V.I. Donev2
1,2Department of Mathematics
Technical University of Sliven
8800, Sliven, BULGARIA


Abstract. In this paper we consider first order impulsive neutral differential equation with constant delay, constant coefficient into the neutral term and variable coefficient into the rest. The asymptotic behavior of a non-oscillatory solution for such equations is investigated and sufficient conditions for oscillation of all the solutions are found.

Received: December 29, 2012

AMS Subject Classification: 34A37, 34K11, 34K40, 34K45

Key Words and Phrases: oscillation, impulsive effect, neutral differential equation

Download paper from here.



DOI: 10.12732/ijpam.v83i3.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 3